Alert archive / Maine / Wind Chill Advisories in 2012

Wind Chill Advisory 3, NWS Caribou, ME

January 15, 20124 counties in Maine

NWS Caribou, ME issued this wind chill advisory at Jan 15, 2012, 2:46 PM EST for 4 counties in Maine. It took effect at Jan 15, 2012, 7:00 PM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 15, 2012, 2:46 PM EST (19:46 UTC)
In effect from
Jan 15, 2012, 7:00 PM EST
Expired
Jan 16, 2012, 5:32 AM EST
In force
11 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Penobscot County, ME, Piscataquis County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 67 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 7.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2012-01-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2012-01-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -69 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
827 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-69 m²/s²
0-3 km storm-relative helicity
-15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WWUS41 KCAR 151946
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
246 PM EST SUN JAN 15 2012

MEZ006-011-031-032-160400-
/O.NEW.KCAR.WC.Y.0003.120116T0000Z-120116T1200Z/
SOUTHEAST AROOSTOOK-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...HOULTON...HODGDON...SHERMAN...
SMYRNA MILLS...LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...
MILO...GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
246 PM EST SUN JAN 15 2012

...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM EST
MONDAY. 

* WIND CHILL READINGS...AS LOW AS 23 BELOW.

* WINDS...NORTHWEST 5 TO 10 MPH.

* TEMPERATURES...10 BELOW TO 2 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND
COVER YOUR HEAD.

&&

$$

MEZ001>005-010-160400-
/O.EXT.KCAR.WC.Y.0002.000000T0000Z-120116T1500Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...GREENVILLE...MONSON...
BLANCHARD
246 PM EST SUN JAN 15 2012

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 10 AM EST MONDAY...

* WIND CHILL READINGS...AS LOW AS 31 BELOW.

* WINDS...WEST 10 TO 15 MPH.

* TEMPERATURES...15 BELOW TO 3 ABOVE ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND
COVER YOUR HEAD.

&&

$$

MIGNONE
2 follow-up statements
853 
WWUS41 KCAR 160509
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1209 AM EST MON JAN 16 2012

MEZ001>005-010-161200-
/O.CON.KCAR.WC.Y.0002.000000T0000Z-120116T1500Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...GREENVILLE...MONSON...
BLANCHARD
1209 AM EST MON JAN 16 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WIND CHILL READINGS...AS LOW AS 35 BELOW.

* WINDS...WEST 5 TO 10 MPH.

* TEMPERATURES...7 BELOW TO 17 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND
COVER YOUR HEAD.

&&

$$

MEZ006-011-031-032-161200-
/O.CON.KCAR.WC.Y.0003.000000T0000Z-120116T1200Z/
SOUTHEAST AROOSTOOK-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...HOULTON...HODGDON...SHERMAN...
SMYRNA MILLS...LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...
MILO...GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
1209 AM EST MON JAN 16 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WIND CHILL READINGS...AS LOW AS 27 BELOW.

* WINDS...WEST AROUND 5 MPH.

* TEMPERATURES...3 BELOW TO 13 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND
COVER YOUR HEAD.

&&

$$

MCB
382 
WWUS41 KCAR 161032
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
532 AM EST MON JAN 16 2012

MEZ006-011-031-032-161145-
/O.CAN.KCAR.WC.Y.0003.000000T0000Z-120116T1200Z/
SOUTHEAST AROOSTOOK-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS-
NORTHERN WASHINGTON-
INCLUDING THE CITIES OF...HOULTON...HODGDON...SHERMAN...
SMYRNA MILLS...LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...
MILO...GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD
532 AM EST MON JAN 16 2012

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
CHILL ADVISORY. 



$$

MEZ001>005-010-161500-
/O.CON.KCAR.WC.Y.0002.000000T0000Z-120116T1500Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...GREENVILLE...MONSON...
BLANCHARD
532 AM EST MON JAN 16 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WIND CHILL READINGS...AS LOW AS 32 BELOW.

* WINDS...WEST AROUND 5 MPH.

* TEMPERATURES...3 BELOW TO 16 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...WEAR A WARM COAT AND GLOVES AND
COVER YOUR HEAD.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind chill advisory went out at Jan 15, 11:57 AM EST, 2 hours 49 minutes earlier.

Area forecast discussion, Jan 15, 11:57 AM EST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1157 AM EST SUN JAN 15 2012

.SYNOPSIS...
ARCTIC HIGH PRESSURE WILL BUILD DOWN FROM CANADA THIS AFTERNOON THEN CREST
OVER THE REGION EARLY MONDAY. THE HIGH WILL MOVE EAST MONDAY NIGHT.
LOW PRESSURE WILL APPROACH ON TUESDAY AND CROSS THE REGION TUESDAY
NIGHT.
&&

.NEAR TERM /THROUGH TONIGHT/...
HAVE ADJUSTED TEMPERATURE GRIDS. HAVE REMOVED SOME SOUTHERN ZONES
FROM WIND CHILL ADVISORY BASED ON LATEST APPARENT TEMPERATURE FORECAST.

SAT IMG INDICATES SCATTERED TO BROKEN CIRRUS CLOUDS ACROSS MOST
OF NORTHERN MAINE. RH PROGS INDICATE THIS CLOUD DECK WILL
EVENTUALLY MOVE EAST OF THE REGION BY MID MORNING. WILL START OUT
WITH SOME CLOUDS ACROSS NORTHERN SECTIONS BUT FORECAST SUNNY SKIES
BY NOONTIME. EXPECT CLEAR SKIES ACROSS DOWNEAST FOR MOST OF THE
DAY. FORECAST CHALLENGE WILL BY THE POSSIBILITY OF STREAMERS OFF
THE ST LAWRENCE SEAWAY WHICH HAPPENED ON SATURDAY. WIND DIRECTION
HAS SHIFTED FROM WEST ON SATURDAY TO NORTHWEST TODAY WHICH IS
USUALLY NOT A FAVORABLE DIRECTION FOR STREAMERS OVER MAINE. ALSO
THE REGIONAL GEM WHICH DOES AN EXCELLENT JOB ON FORECASTING
STREAMERS IS NOT INDICATING ANY STREAMER FORMATION OVER MAINE
TODAY. USING THIS INFORMATION WILL NOT FORECAST THE FORMATION OF
STREAMERS BUT SOMETHING FOR THE DAY CREW TO MONITOR DURING THE
DAY. CORE OF THE COLD AIR WILL CROSS THE STATE THIS MORNING AND
WITH NORTHWEST FLOW CONTINUING TODAY IT WILL BE HARD PRESS FOR ANY
LOCATION TO GET MUCH HIGHER THAN SINGLE DIGITS FOR HIGHS TODAY
EXCEPT ALONG THE COAST.

UPPER TROUGH CURRENTLY OVER JAMES BAY WILL DIVE SOUTHEAST TODAY
AND CROSS THE STATE LATE THIS AFTERNOON INTO EARLY THIS EVENING.
RH PROGS INDICATE MAINLY MID TO HIGH CLOUDS BEHIND THIS TROUGH
WILL CROSS MAINLY NORTHERN SECTIONS THIS EVENING WITH CLEARING
SKIES BY MIDNIGHT. WITH HIGH PRESSURE STILL TO OUR WEST, EXPECT
WINDS TO CONTINUE TONIGHT AND WITH MOST LOCATIONS BELOW ZERO, WIND
CHILLS WILL BE A CONCERN FOR MAINLY NORTHERN AND CENTRAL SECTIONS
AGAIN TONIGHT. SINCE WIND CHILL ADVISORY IS CURRENTLY OUT UNTIL
NOON TODAY, WILL NOT CONFUSE THE ISSUE AND LET DAY CREW ISSUE
ANY ADVISORIES FOR TONIGHT LATER THIS AFTERNOON. LOW TEMPERATURES
JUST AS COLD TONIGHT AS THIS MORNINGS, IF NOT COLDER IN AREAS
WHERE THE WINDS MAY DECOUPLE.
&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL MOVE EAST OF THE AREA MONDAY. SOME WARM
ADVECTION MOISTURE AROUND THE HIGH AND AHEAD OF A WEAK TROUGH
APPROACHING FROM THE WEST WILL BRING INCREASING CLOUDS ON MONDAY.
SOME SNOW SHOWERS WILL BE POSSIBLE LATE MONDAY INTO MONDAY NIGHT
OVER THE FAR NORTH. A SHALLOW AND FAST MOVING TROUGH WILL BE
APPROACHING ON TUESDAY. LOW PRESSURE WILL DEVELOP OVER THE EASTERN
LAKES AHEAD OF THIS TROUGH AND TRACK TOWARD WESTERN NEW ENGLAND
LATE TUESDAY. SOME STEADIER LIGHT SNOW WILL LIKELY BEGIN
OVERSPREADING SOUTHWESTERN PARTS OF THE REGION LATE TUESDAY AS THE
LOW DEVELOPS AND MOVES IN. SOME RAIN MAY MIX WITH THE SNOW ALONG
THE IMMEDIATE COAST.
&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
LOW PRESSURE TRACKING ACROSS MAINE TUESDAY NIGHT WILL BRING A
PERIOD OF LIGHT TO MODERATE SNOWFALL ACROSS CENTRAL AND NORTHERN
AREA WITH SOME SNOW MIXED WITH RAIN ALONG COASTAL DOWNEAST
LOCATIONS. SEVERAL INCHES OF SNOW ARE LIKELY OVER THE FAR NORTH
AND CENTRAL LOCATIONS BEFORE THE SNOW GRADUALLY TAPERS OFF AROUND
MID MORNING WEDNESDAY MORNING. SOME OF THE FORECAST MODELS
INCLUDING THE CANADIAN GEM AND THE NAM TRACK THE LOW ACROSS
NORTHERN PARTS OF THE AREA. THIS MAY BRING SOME SNOW TO FAR
NORTHERN AREAS BUT WOULD PULL THE RAIN/SNOW LINE FURTHER NORTH IN
CENTRAL AREAS TUESDAY NIGHT. THE LOW MOVES AWAY WEDNESDAY THEN
ANOTHER SMALL AND FAST MOVING LOW APPROACHES LATE THURSDAY WITH A
CHANCE FOR SOME LIGHT SNOW OR SNOW SHOWERS. THE PATTERN GENERALLY
FAVORS FREQUENT...FAST MOVING SMALL TO MODERATE SIZED WEATHER
SYSTEMS COMING THROUGH EVERY COUPLE DAYS AS DEEP UPPER LEVEL LOW
PRESSURE RESIDES IN CENTRAL CANADA AND HEIGHTS REMAIN HIGH OVER
THE DEEP SOUTH.
&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
NEAR TERM: VFR CONDITIONS TODAY AND TONIGHT.

SHORT TERM: VFR CONDITIONS EARLY MONDAY MAY LOWER TO MVFR ACROSS
THE NORTH MONDAY AFTERNOON INTO MONDAY NIGHT. MVFR CONDITIONS ON
TUESDAY WILL LOWER TO IFR DOWNEAST LATE TUESDAY. IFR CONDITIONS
ARE EXPECTED ACROSS THE AREA TUESDAY NIGHT. CONDITIONS WILL REMAIN
IFR OVER THE NORTH WEDNESDAY MORNING BUT IMPROVE TO MVFR OR VFR
DOWNEAST. VFR CONDITIONS SHOULD RETURN WEDNESDAY NIGHT INTO
THURSDAY MORNING. CONDITIONS MAY LOWER TO MVFR LATE THURSDAY AS
CLOUDS AND SOME LIGHT SNOW APPROACH.
&&

.MARINE...
NEAR TERM: WITH HIGH PRESSURE REMAINING WEST OF THE WATERS, EXPECT
SCA CONDITIONS TO CONTINUE TODAY INTO TONIGHT ACROSS OUR OUTER WATERS.

SHORT TERM: A GALE WARNING MAY BE REQUIRED MONDAY NIGHT FOR STRONG
SOUTHWEST WINDS BEHIND DEPARTING HIGH PRESSURE. STRONG GUSTY WINDS
MAY AGAIN REQUIRE A GALE ON WEDNESDAY AS LOW PRESSURE MOVES EAST
AND AWAY FROM THE STATE.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
     MEZ001>005-010.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR ANZ050-051.

&&

NEAR TERM...MIGNONE
Hazardous weather outlook, Jan 15, 11:53 AM EST, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
1153 AM EST SUN JAN 15 2012

MEZ001>005-010-161700-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-CENTRAL PISCATAQUIS-
1153 AM EST SUN JAN 15 2012

...WIND CHILL ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ006-011-015>017-029>032-161700-
SOUTHEAST AROOSTOOK-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
1153 AM EST SUN JAN 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-161700-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1153 AM EST SUN JAN 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MIGNONE

Nearby

Wind Chill Advisories in Maine, 2012Every wind chill advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.